# SDR ASAA2019072930248

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,663 hours, 8,704 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT ILLUMINATED IN CRUISE FLIGHT LEVEL 360, 3 HOURS INTO FLIGHT. ACCOMPLISHED "APU DETECTION INOPERATIVE" QRH. APU WAS NOT RUNNING. GROUNDED - YES. COMPLIED WITH FIM 26-10 TASK 801. APU TAIL PIPE DETECTOR INOP. REMOVED AND REPLACED APU OVERHEAT DETECTOR ASSY PER AMM 26-15-01.
